# SDR IXXA9530

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750277
- Condition: Cracked
- Location: Fs 260
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION. LONGERON AND FITTINGS AT SEVERAL LOCATIONS WERE FOUND CRACKED.  END FITTINGS AT FS 260, AND LONGERONS 34 AND 35 LEFT AS WELL AS LONGERON 36.  ALL FITTINGS WERE REPLACED WITH NEW IAW AIRCRAFT SRM.  (X)
